# SDR REXA2015020400207

- Difficulty date: February 3, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 17,587 hours, 10,846 cycles
- Engine: Ge CF348C5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rub Strip
- Condition: Worn
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-430-301 LT ENG UPPER & LOWER FWD CORE COWLS AFT RUB STRIPS WORN.  REPLACED LT ENG UPPER & LOWER WORN SECTION OF AFT RUB STRIPS IAW SRM 54-23-00-201-007-A01.
